Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Diagnosed unovulation, no visible eggs. Irregular periods. Had last period after intake of premolut N. Can conceive?

Hi doctor,I am 25 years old,I usually take this contraceptive postinor 2 after intercourse and since last year october - have not seen my period and I am not pregnant so this febuary 2013 I wnt to my doctor nd he gave me premolut N,den afta 1 week my period came since from den no more period and I went to da doctor again he scanned and said dat I am not ovulating,he hasn't seen any egg,what am I to do which means I wil neva conceive?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

You should not use emergency contraceptive repeatedly as that can affect the fertility.
So possibly your anovulation could be side effect of this.
You once consult gynecologist, undergo hormonal evaluation and take tablets for ovulation induction. After that go for follicular study, possibly this can work.
For more details you can ask me through:
Take care.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor